# SDR GTIA2018112972981

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 20,094 hours, 9,104 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Loose
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB VERY STRONG VIBERATION WERE FELT. CLIMB SPEED WAS 332/.79. REDUCED SPEED TO 300/.78 VIBERATION DISAPPEARED, F/A REPORTED ALO THE SAME-T/S VIBERATION IAW TSM 05-5000-810-801-A FOUND PANEL 192BT LOOSE. TIGHTENED IAW 53-35-00
